Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 48, No. 1, pp. 209-215 (2007)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On minimum size blocking sets of external lines to a quadric in PG\boldmath($3,q$)

P. Biondi, P. M. Lo Re and L. Storme

Abstract: We present the characterization of the minimum size blocking sets with respect to the external lines to a quadric in PG($3,q$), $q\geq 9$.

Keywords: blocking sets, quadrics

Classification (MSC2000): 51E21

Full text of the article:

Electronic version published on: 14 May 2007. This page was last modified: 27 Jan 2010.

© 2007 Heldermann Verlag
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition